Dec 11, 2012
It was nice to get out yesterday, even though it was mainly Dr. Appts. and getting more meds. I started off my day taking nothing and by middle of the afternoon I could feel the withdrawal symptoms... After over a month of not driving and then getting the okay to drive, I finally got out but in order to get out I had to take a Narco; telling myself it was for the pain of sitting which was partially true but it was mainly to get rid of the feeling I had. It worked for a little bit but the feeling was back a few hours later. I wound up waking up at 345am and was still up at 415am feeling like I was going crazy so I had to take a Valium which helped. It just ***** that I'm not sure if it's the Narco's or the Valium although I'm pretty sure it's probably the Valium. G. said to do it little by little but I just want to be finished with them. I take the pills for pain and now it seems that it's still for the pain I still have but also to keep the withdrawal symptoms away; which is what is bad.